MAUDE Adverse Event Report: DATUM DENTAL LTD. OSSIX BONE 5*10*10 (0.5 CC); BONE GRAFTING MATERIAL, ANIMAL SOURCE

DATUM DENTAL LTD. OSSIX BONE 5*10*10 (0.5 CC); BONE GRAFTING MATERIAL, ANIMAL SOURCE
Catalog Number OXB0500
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.
 
Event or Problem Description
In this event it is reported that ossix bone 5*10*10 (0.5 cc) was used in treatment.Customer reports that when the area was reopened after 6 months, no bone formed.The product remains spongy/rubbery.This is a osseointegration issue.
 
Additional Manufacturer Narrative
Summary: the investigation into the reported lack of bone formation concludes that the root cause is use error, resulting from the clinician's admission to retaining and potentially reusing opened, single-use material in direct violation of the instructions for use (ifu).This practice compromises the sterility and efficacy of the graft, a risk likely exacerbated by the clinician's decision to prescribe only analgesics (novalgina) without antibiotic coverage.Batch record review ((b)(4)) confirmed the device was manufactured within all specifications and no similar complaint trends were identified, confirming the failure is isolated to clinical handling rather than a device defect.

Common Device Name
BONE GRAFTING MATERIAL, ANIMAL SOURCE
Manufacturer (Section D)
DATUM DENTAL LTD.
38 hayarkon st.
yavne central 81227 41
IS  8122741
Manufacturer (Section G)
DATUM DENTAL LTD.
38 hayarkon st.
yavne central 81227 41
IS   8122741
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23356382
Report Number3027602316-2025-00006
Device Sequence Number8824100
Product Code NPM
UDI-Device Identifier07290015477253
UDI-Public07290015477253
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K163714
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberOXB0500
Device Lot Number0B50000408
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/08/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date12/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown